# SDR AALA202107294886

- Difficulty date: July 27, 2021
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N761AJ
- Make and model: Boeing 777223
- Aircraft serial: 31478
- Aircraft time: 72,615 hours, 8,992 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 409497
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY BATTERY PACK M33408 AT DOOR 4R FAILS TO ILLUMINATE EMERGENCY LIGHTS. REPLACED BATTERY PACK M33408 WITH SERVICEABLE UNIT IAW  AMM 31-51-06-960-802, OPS CHECK GOOD.
